# SDR UPS205022

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bullnose
- Part number: 65247516A
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 4 BULLNOSE F/B ATTACH POINT IS CRACKED AT BOTH I/B ATTACH POINTS.  REMOVED CRACKED BULLNOSE, INSTALLED SERVICEABLE BULLNOSE IAW SRM 51-30-2 MM 27-81-01.
